# SDR SWAA2021081310693

- Difficulty date: August 23, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SHELF PANEL WEB STRUCTURE IS CRACKED LOCATED I\B OF THE DEFLECTION RIB (MARKED) / REMOVED AND REPLACED WEB ANGLE PER SRM 51-40-02INSP D158
